ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О нулях аналитических в круге функций, допускающих рост вблизи его границы

Даллакян, Р. В. (1988) О нулях аналитических в круге функций, допускающих рост вблизи его границы. ՀՍՍՀ ԳԱ Զեկույցներ, 87 (3). pp. 99-103. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
980Kb

Item Type:Article
Additional Information:Շրջանում անալիտիկ, եզրի մոտ աճ թույլ տվող ֆունկցիաների զրոների մասին։ On zeroes of analytical fuctions in the disk allowing the growth near the boundery.
Uncontrolled Keywords:Դալլաքյան Ռ. Վ., Dallakian R. V.
Subjects:Q Science > QA Mathematics
ID Code:5368
Deposited By:NAS Reports
Deposited On:19 Mar 2013 10:45
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page